Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Itchiness on right breast, near nipple, red pimples on scratching, rash under arm pits. Treatment?

I would appreciate it if you could please assist me. Firstly is have this annoying itch on my right breast in the side on my nipple and when I scratch it, fine red pimples develop that later look like open pores. And secondly I have this annoying persistent sort of purplish rash under both my armpits and it is just deteriorating. Can you please advise my on what I should do?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Dermatologist 's  Response
Dec 2013
There can be possibility of scabies like infection in yourself. Check for the same type of itching in other family members.The only precaution you must follow is not to touch, pinch pop or squeeze any of them other wise it can get infected and can cause complications. You can apply Permite 5% cream and hydrocortisone cream and can take by mouth the antihistamine benadryl.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor